# SDR DALA2016010500022

- Difficulty date: January 5, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,694 hours, 45,974 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTING INOPERATIVE AT SEAT ROWS 31-36.  AN OPEN SPLICE WAS FOUND AT SEAT ROW 31 AND REPAIRED.  THE EMERGENCY LIGHTS CHECKED OK.
